Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



The Zeros of $ P_\nu^1(\cos \theta)$ and $ \frac{\partial}{\partial\theta} P^1_\mu(\cos\theta)$

Author: Peter H. Wilcox
Journal: Math. Comp. 22 (1968), 205-208
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

Additional Information

Article copyright: © Copyright 1968 American Mathematical Society

American Mathematical Society